MathSciNet Relay Station
MathSciNet bibliographic data
MR1326074 (96c:90076) 90C25 (49J52)
Kiwiel, K. C. Approximations in proximal bundle methods and decomposition of convex programs. J. Optim. Theory Appl. 84 (1995), no. 3, 529–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement